# SDR SWIA201437969

- Difficulty date: April 6, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,136 hours, 22,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING GOUGE DAMAGE ON AFT CARGO DOOR HANDLE ASSY, FOUND HOUSING ASSY TO BE CRACKED.  C-CHECK, REPLACED CARGO DOOR HANDLE ASSY IAW SRM.
